# SDR REXA2020082000623

- Difficulty date: August 14, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 29,954 hours, 20,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT OVERWING EXTERIOR EMERGENCY LIGHT LENS CRACKED.  REPLACED LENS, REFERED TO AMM 33-51-15.
